# SDR UALA2011122707116

- Difficulty date: December 26, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 68,345 hours, 25,154 cycles
- Engine: Pwa PW2037
- Engine time: 60,376 hours, 22,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

HUNG START ON LEFT ENGINE. SECOND START UNSATISFACTORY.  3RD ATTEMPT MADE WITH IGNITION IN BOTH. ENGINE HANGS AT 60% N2 AND WILL NOT ACCELERATE TO IDLE. NO LIMITS EXCEEDED. STARTER CUTOUT WAS NORMAL. REFER TO MM 73-21-00 FIG 111 ON PG125 FOR FAULT ISOLATION. FAULT REPEATED AFTER SECURING SVA ELECTRICAL CONNECTORS (3456001). STARTED LEFT ENGINE ON ING1, ING2 AND IN BOTH POSITION, THREE GOOD STARTS, NO FAULTS, NO MESSAGES, PERFORMED ACCELERATION CHECK PER JRH, OPS CHECKED GOOD. ACFT OK FOR SERVICE.
